# SDR CA000427015

- Difficulty date: April 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 2,685 hours
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 4606AC
- Condition: Cracked
- Location: Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) CRACK AT RIVET JOINT (TOP) WHICH THEN CAUSED THE CLAMP TO BREAK.
